Please use this identifier to cite or link to this item: https://ah.nccu.edu.tw/handle/140.119/37741


Title: Interest-rate rules and transitional dynamics in an endogenously growing open economy
Authors: 蕭明福
Chen, Shu-hua;Shaw, Ming-fu;Lai, Ching-chong;Chang, Juin-jen
Date: 2008-02
Issue Date: 2009-10-09 21:14:15 (UTC+8)
Abstract: This paper sets up an endogenous growth model of an open economy in which the monetary authority implements a gradualist interest-rate rule with targets for both inflation and economic growth. We show that, under a passive rule, a monetary equilibrium exists and is unique. Moreover, the equilibrium is locally determinate. By contrast, an active rule implies either two equilibria, one high-growth and one low-growth, or none. In the case of two equilibria, the high-growth equilibrium is locally determinate, while the low-growth equilibrium is a source. Besides, the stabilization and growth effects of alternative target policies are also explored in this study. Moreover, in departing from the existing literature, we turn to focus on the analysis of transition with a particular emphasis on the case of imperfect credibility.
Relation: Journal of International Money and Finance, Volume 27, Issue 1, February 2008, Pages 54–75
Data Type: article
DOI 連結: http://dx.doi.org/10.1016/j.jimonfin.2007.09.009
Appears in Collections:[經濟學系] 期刊論文

Files in This Item:

File SizeFormat
5.pdf827KbAdobe PDF1384View/Open


All items in 學術集成 are protected by copyright, with all rights reserved.


社群 sharing